Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Simply invariant subspaces


Author: T. P. Srinivasan
Journal: Bull. Amer. Math. Soc. 69 (1963), 706-709
DOI: https://doi.org/10.1090/S0002-9904-1963-10993-3
MathSciNet review: 0152884
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949), 239-255. MR 27954
  • 2. F. Forelli, Invariant subspaces in L1, Proc. Amer. Math. Soc. 14 (1963), 76-79. MR 144196
  • 3. H. Helson and D. Lowdenslager, Invariant subspaces, Proc. Internat. Sympos. on Linear Spaces, Jerusalem, 1960, pp. 251-262. MR 157251
  • 4. K. Hoffman, Analytic functions and logmodular Banach algebras, Acta Math. 108 (1962), 271-317. MR 149330
  • 5. K. de Leeuw and W. Rudin, Extreme points and extremum problems in H1, Pacific J. Math. 8 (1958), 467-485. MR 98981


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10993-3

American Mathematical Society